Doctor insights on:
Most likely: You should see your eye doctor to determine the cause of blurry vision. Most likely this will go away on its own but if the blurry vision is from infection or high pressure this needs to be treated to avoid further vision loss. See your eye doctor! until then, use artificial tears to wash the eye out and lubricate the eye. Feel better! ...Read more
Eyes are still blurry from using zylet no improvement what so ever . I'm afraid it has damaged my eyesight. Permanently i gotta go to work and i can't?
Need followup: You're being treated with a antibiotic-steroid preparation for some type of eye disorder (?). If, after a rather short period of treatment, there is no improvement or worsening, you must call your eye doc and return for follow up exam. Eye diseases can be very serious and can affect vision permanently. Your question does not inform me for what you're being treated. Call asap! ...Read more
Blurred vision is a normal side effect of zylet ? I'm really freaked out cause my vision was blurry before now after using zylet my vision is bad
Even though zylet was prescribed by my doctor it made my vision very blurry and eyes heavy do I still use it ?
Equivalent: These are combination drops with tobramycin, an effective antibiotic, combined with either Dexamethasone or Lotemax (loteprednol) - both effective topical anti-inflammatory steroids. Any condition for which one is useful, will be handled by the other. The makers of Lotemax (loteprednol) claim a lower incidence of pressure elevation, but these drops are for short term use and pressure is not likely to be a problem. ...Read more
After using zylet .. I'm starting to feel pressure everytime i open my eyes and my blurry vision has persisted after using it .& no doctors are open!?
MY left eye is blurry at when viewing further than 4 ft. I've had an eye infection and im using zylet. but its been a week and its still blurry.
Please see eye doc : To make sure nothing serious is going on ...Read more
Eye doctor gave me zylet to use and now my eyes are blurry and heavy . Will he be able to fix this problem ?!?!?
My eye doctor told me to use zylet 4 times a day every hours . But the eye drops caused me to have a allergic reaction and blurry swollen eyes ?
Stop and see eye MD: Zylet is a steroid and antibiotic drop. Side effects include burning, stinging, hypersensitivity or allergy. Blurry vision a rare side effect, this could be due to allergy or corneal changes but could also be due to an increase in eye pressure (from the steroid). You should inform your doctor, stop the drop ; have an eye exam to check your eye pressure. Try using artificial tears in the meantime. ...Read more
I went to the eye doctor cause had blurry vision due to over using my artificial tears ..He proscribed me "zylet" can zylet worsen my blurry vision?
Yes: Zylet contains a corticosteroid and an amino glycoside antibiotic, which can cause a toxic reaction in the cornea, resulting in blurred vision. Also, the preservative is benzalkonium chloride which , with frequent use, can also be toxic, causing blurred vision. However, with short term use it most likely will not be a problem. ...Read more